# SDR 2016FA0000398

- Difficulty date: August 4, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N9095U
- Aircraft serial: HPL1
- Aircraft time: 69 hours
- Engine: Cont A65*
- Engine time: 69 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Linkage
- Condition: Disconnected
- Location: Carburetor
- Part time: 69 hours
- Component: Carburetor, Strombergxxx
- Component part number: PNNAS3B
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE THROTTLE LINKAGE BECAME DISCONNECTED FROM THE CARBURETOR.  THIS CAUSED THE AIRCRAFT ENGINE TO GO TO IDLE.  THE PILOT CRASH LANDED IN A FIELD.
